# SDR K5S2003F00000

- Difficulty date: September 25, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N53369
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697088
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1025572
- Part serial: 0140
- Condition: Leaking
- Location: Nlg
- Part time: 139 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HYDRAULIC LIGHT ON AFTER TAKE OFF.  RETURNED AND FOUND NLG SEQUENCE VALVE LEAKING.  REMOVED AND REPLACED VALVE.
